Bases for Spaces of Highest Weight Vectors in Arbitrary Characteristic

Dent, A and Tange, R orcid.org/0000-0003-0867-1573 (2019) Bases for Spaces of Highest Weight Vectors in Arbitrary Characteristic. Algebras and Representation Theory, 22 (5). pp. 1133-1147. ISSN 1386-923X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Highest weight vector
Dates:
  • Published: October 2019
  • Accepted: 12 July 2018
  • Published (online): 6 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Jul 2018 09:45
Last Modified: 28 Jul 2020 14:26
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10468-018-9815-3

Share / Export

Statistics